Eliminating wild ramification. (English) Zbl 0254.13008


14E22 Ramification problems in algebraic geometry
13A15 Ideals and multiplicative ideal theory in commutative rings
14H99 Curves in algebraic geometry
Full Text: DOI EuDML


[1] Artin, M.: On algebraic extensions of local rings. Rendiconti di Mathematica (1-2).25, 33-37 (1966). · Zbl 0147.29304
[2] Artin, M., Winters, G.: Degenerate fibers and stable reduction of curves. (To appear.) · Zbl 0196.24403
[3] Cassels, J.W.S., Fröhlich, A.: Algebraic Number Theory. Washington, D.C.: Thompson Book Co. 1967. · Zbl 0153.07403
[4] Cohen, I.S.: On the structure and ideal theory of complete local rings. Trans. Amer. Math. Soc.59, 54-106 (1946). · Zbl 0060.07001
[5] Hasse, H.: Die Gruppen der ? n Zahlen für einen Primteiler ? vonp. J. reine Angew. Math.162, 145-168 (1930). · JFM 56.0165.03
[6] Hasse, H.: Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. I a. Leipzig-Berlin: Teubner 1930. · JFM 56.0165.01
[7] Hecke, E.: Vorlesungen über die Theorie der algebraischen Zahlen. 2. unveränderte Aufl. New York: Chelsea 1948. · Zbl 0041.01102
[8] Hensel, K.: Die multiplikative Darstellung der algebraischen Zahlen für den Bereich eines beliebigen Primteilers. J. reine Angew. Math.146, 189-215 (1916). · JFM 46.0251.01
[9] Mumford, D., Deligne, P.: The irreducibility of the space of curves of given genus. Pub. Math. IHES, No. 36. · Zbl 0181.48803
[10] ?aferevi?, I.: A general reciprocity law. Math. Sbornik26, 113-146 (1950) (Amer. Math. Soc. Transl. Series 2, vol. 4, pp. 73-106). · Zbl 0036.15901
[11] Serre, J. P.: Corps Locaux. Paris: Herrmann 1968. · Zbl 0200.00002
[12] Teichmüller, O.: Diskret bewertete perfekte Körper mit unvollkommenen Restklassenkörper. J. reine Angew. Math.176, 141-152 (1937). · JFM 62.1114.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.